# SDR SIMA20130130010

- Difficulty date: January 30, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 35,946 hours, 29,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT STRIP AT SEAT 7 HAS BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE EMERGENCY LIGHT STRIP AT SEAT 7.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
